# SDR AALA970534

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FORWARD OVERHEAD EMERGENCY LIGHT IN TAIL CONE AREA FOUND INOPERATIVE.  REPAIRED BROKEN OVERHEAD EMERGENCY LIGHT WIRE AT LIGHT ASSEMBLY CONNECTOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
